Commuting polynomial vectors over an integral domain
Acta Arithmetica, Tome 46 (1985) no. 2, pp. 145-157
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Rudolf Lidl 1 ; Gary Mullen 1
@article{10_4064_aa_46_2_145_157,
author = {Rudolf Lidl and Gary Mullen},
title = {Commuting polynomial vectors over an integral domain},
journal = {Acta Arithmetica},
pages = {145--157},
year = {1985},
volume = {46},
number = {2},
doi = {10.4064/aa-46-2-145-157},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-46-2-145-157/}
}
TY - JOUR AU - Rudolf Lidl AU - Gary Mullen TI - Commuting polynomial vectors over an integral domain JO - Acta Arithmetica PY - 1985 SP - 145 EP - 157 VL - 46 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-46-2-145-157/ DO - 10.4064/aa-46-2-145-157 LA - en ID - 10_4064_aa_46_2_145_157 ER -
Rudolf Lidl; Gary Mullen. Commuting polynomial vectors over an integral domain. Acta Arithmetica, Tome 46 (1985) no. 2, pp. 145-157. doi: 10.4064/aa-46-2-145-157
Cité par Sources :